# SDR 2007UALA00228

- Difficulty date: January 26, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 60,862 hours, 9,923 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT IN FIRST CAM OUT OF TRACK.  FOUND 2 EEL STRIPS INOP AT FWD DOOR AND CROSSOVER. REPAIRED HARNESSES PER GNMM 2-0-15-005. ALL GROUND CHECKS GOOD.
